# SDR AALA20140618009

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 73,360 hours, 26,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT LENS ON BULLNOSE AT ROW 1 OVERHEAD BIN LOOSE.  SECURED LENS ON ESCAPE PATH LIGHT ON BULLNOSE AT ROW 1 OVERHEAD BIN.  OPERATIONS CHECKED NORMAL.
